MAUDE Adverse Event Report: CENTINEL SPINE, LLC. PRODISC C NOVA US IMPLANT LARGE - 5MM; PROSTHESIS, INTERVERTEBRAL DISC

CENTINEL SPINE, LLC. PRODISC C NOVA US IMPLANT LARGE - 5MM; PROSTHESIS, INTERVERTEBRAL DISC
Model Number PDNL5
Medical Device Problem Code Migration (4003)
Health Effect - Clinical Code Neck Pain (2433)
Date of Event 12/22/2025
Type of Reportable Event Serious Injury
Event or Problem Description
A patient (59 year old male) was implanted with two prodisc c nova devices at c4-5 and c5-6 on (b)(6) 2025.The patient was symptomatic having pain that prevented him from sleeping and it was found that the implant had migrated anteriorly.A one level removal of the implant at c5-6 was completed on (b)(6) 2025 and it was found that the implant was completely unfixed to the vertebrae and that the level was infected with p.Acne bacteria.The patient was fused with a cage and plate and treated with antibiotics administered in a picc line.
 
Additional Manufacturer Narrative
An mdr is indicated for this complaint.It was reported that a patient (59 year old male) was implanted with two prodisc c nova devices at c4-5 and c5-6 on (b)(6) 2025.The patient was symptomatic having pain that prevented him from sleeping and it was found that the implant had migrated anteriorly.A one level removal of the implant at c5-6 was completed on (b)(6) 2025 and it was found that the implant was completely unfixed to the vertebrae and that the level was infected with p.Acne bacteria.The patient was fused with a cage and plate and treated with antibiotics administered in a picc line.A review of the dhrs found no anomalies associated with the complaint.Complaint trending found that the rate of complaints is within the level outlined in the risk documentation.A review of the risk documentation found that the hazards associated with the complaint are identified and mitigated to a level where the clinical benefits outweigh the risks.The implant was returned following the removal surgery, and will be evaluated using exponents approved prodisc c evaluation protocol.The report will be issued under (b)(4).No pre-removal imaging was provided.There were no anomalies identified during the complaint investigation.The removal was due to implant migration which was caused my a patient infection at the index level.The submission is 1 of 2 devices involved in this event.

Brand Name
PRODISC C NOVA US IMPLANT LARGE - 5MM
Common Device Name
PROSTHESIS, INTERVERTEBRAL DISC
Manufacturer (Section D)
CENTINEL SPINE, LLC.
900 airport road
suite 3b
west chester PA 19380
Manufacturer (Section G)
CENTINEL SPINE, LLC.
900 airport road
suite 3b
west chester PA 19380
Manufacturer Contact
erin ward
900 airport road
suite 3b
west chester, PA 19380
4848878894
MDR Report Key24036069
Report Number3007494564-2026-00004
Device Sequence Number21450787
Product Code MJO
UDI-Device Identifier00843193113559
UDI-Public(01)00843193113559(17)290630(10)2024-0638
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
P070001
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 01/08/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberPDNL5
Device Catalogue NumberN/A
Device Lot Number2024-0638
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/26/2025
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 12/19/2025
Initial Report FDA Received Date01/12/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/07/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age59 YR
Patient SexMale